Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 218, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2024, 3:07 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 3:07 PM EDT (19:07 UTC)
- Expired
- Jul 31, 2024, 3:34 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 3:09 PM EDT | TSTM WND DMG | 2 E Little Ocmulgee Sta, GA | Multiple trees down at Bay Springs Church Road and W HWY 280. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073
WUUS52 KFFC 311907
SVRFFC
GAC271-309-311945-
/O.NEW.KFFC.SV.W.0218.240731T1907Z-240731T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
307 PM EDT Wed Jul 31 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Telfair County in central Georgia...
Southern Wheeler County in central Georgia...
* Until 345 PM EDT.
* At 307 PM EDT, a severe thunderstorm was located over Scotland, or
near McRae, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Alamo, Helena, Lumber City, Scotland, Towns, Spring Hill,
and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3206 8293 3216 8275 3204 8260 3203 8261
3203 8260 3202 8260 3202 8259 3201 8260
3200 8257 3188 8279
TIME...MOT...LOC 1907Z 324DEG 12KT 3205 8280
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
888
WWUS52 KFFC 311928
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Wed Jul 31 2024
GAC271-309-311945-
/O.CON.KFFC.SV.W.0218.000000T0000Z-240731T1945Z/
Telfair GA-Wheeler GA-
328 PM EDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL TELFAIR AND SOUTHEASTERN WHEELER COUNTIES...
At 327 PM EDT, a severe thunderstorm was located near Lumber City, or
9 miles northwest of Hazlehurst, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lumber City, Towns, Jordan, and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 8285 3207 8269 3199 8258 3188 8279
3195 8284
TIME...MOT...LOC 1927Z 321DEG 12KT 3196 8272
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$719
WWUS52 KFFC 311934
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Wed Jul 31 2024
GAC271-309-311943-
/O.CAN.KFFC.SV.W.0218.000000T0000Z-240731T1945Z/
Telfair GA-Wheeler GA-
334 PM EDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TELFAIR AND
SOUTHEASTERN WHEELER COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3196 8285 3207 8269 3199 8258 3188 8279
3195 8284
TIME...MOT...LOC 1929Z 324DEG 12KT 3194 8270
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:31 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 31, 2:31 PM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT Wed Jul 31 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 228 PM EDT Wed Jul 31 2024 Current conditions. Scattered showers with a few rumbles of thunder have started to fire mostly south of a line from Macon to Columbus. A few showers have also begun to pop up near the metro. Temperatures currently hang mid to low 90s, however dew points near 77 mean heat indices of 103+ are possible southeast of I-85. A heat advisory is in affect for most of central and east GA. Northwest flow continues, however the ridge which has sat to our west has slowly slid eastward. This puts the CWA in a slightly, emphasis on the slightly, less ideal position for MCS maintenance across the metro. Surface CAPE for much of the area has likely hit near its peak at around 3000 in the Northeast CWA to 5000 in the Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE sits near 1000 J/Kg for much of the area. The feature to watch this evening is currently located in Eastern TN. Should the system get its act together, a similar outcome to yesterday may occur, just more towards Athens. Given the convection already triggering south of Columbus and Macon, any system that moves down from the north will likely run into a more overworked environment and will not be as long lasting as previous days. A few storms this afternoon could become strong to severe with the main hazard being gusty or damaging winds. Most storms will see frequent lightning and heavy rainfall. SM && .LONG TERM... (Friday morning through next Tuesday) Issued at 228 PM EDT Wed Jul 31 2024 Expect a somewhat notable change (for early August) to the overall pattern heading into this weekend as an upr trough is expected to move from the Upper Midwest to the Appalachians by Saturday afternoon. This will likely reduce the heat a bit, but increase our rain/storm chances once again (at least temporarily). By Sunday into the first part of next week, the broad upper ridge that is dominating the western CONUS, will creep back east, returning higher heat to the area and lesser rain/storm chances. Monday through next Wednesday, the upr ridge axis is likely to stretch from the Four Corners to the Lower MS River Valley resulting in relatively dry but hot conditions. Heat Advisory levels will likely be met yet again on Friday, and perhaps for a few areas in our SE (south of I-16 and east of I-75) on Saturday. But the drier air coming in behind the above mentioned trough should bring enough of a reprieve that heat index values are not expected to reach 105+F Sunday through the middle of next week (at this time). Beyond Saturday, chances for storms come down quite a bit and should generally be seeing isolated to widely scattered "diurnally-driven" activity. DJN.83 && .AVIATION... (18Z TAFS) Issued at 148 PM EDT Wed Jul 31 2024 Scattered shra and tsra this afternoon and evening, requiring both a TEMPO and vcsh. Storms may develop into more organized clusters with gusty and variable winds. Conditions outside thunderstorms will be VFR. Cigs of SCT015 are possible during the early morning hours tomorrow before sunrise. Winds generally out of the West at 4 to 9 kts, dropping to VRB03KT or 00000KT overnight. Winds from the west at 3 to 8 kts tomorrow. //ATL Confidence...18Z Update... Medium confidence evening convection evolution. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 73 98 75 99 / 20 20 20 30 Atlanta 75 96 76 97 / 20 20 10 30 Blairsville 68 90 70 91 / 10 30 20 40 Cartersville 73 96 75 97 / 10 20 10 30 Columbus 76 98 77 98 / 20 20 10 30 Gainesville 74 95 76 96 / 20 20 20 30 Macon 73 97 75 97 / 20 20 10 30 Rome 73 96 75 96 / 0 20 10 30 Peachtree City 73 96 75 97 / 20 20 10 30 Vidalia 75 97 76 96 / 20 20 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005- 011>013-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. Heat Advisory until 8 PM EDT this evening for GAZ024-025-027- 035>039-046>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....DJN.83 AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Wed Jul 31 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms may persist into the evening and overnight hours. Strong to severe thunderstorms will be capable of producing damaging winds and hail, as well as frequent lightning and locally heavy rainfall. A Heat Advisory is in effect for portions of central and eastern Georgia through 8 PM this evening due to hot temperatures and high humidity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered thunderstorms, mainly in the afternoon and evening, are expected each day through Tuesday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. A heat advisory has been issued for most of central and north GA from 10am through 9pm tomorrow evening, with the exception of the mountains. Heat indices of 100 to 110 are expected. Elevated heat indices are anticipated through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 31, 2:49 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 PM EDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Tstm Wnd Dmg 3 SE Oostanaula 34.45N 84.98W
07/30/2024 Gordon GA Emergency Mngr
Trees down along Oak Grove Road SW.
&&Special weather statement, Jul 31, 2:49 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT Wed Jul 31 2024
GAZ061-073-311915-
Baldwin GA-Hancock GA-
249 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of northeastern Baldwin
and southwestern Hancock Counties through 315 PM EDT...
At 249 PM EDT, a strong thunderstorm was near Underwood, or near
Milledgeville, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Midway-Hardwick, Beulah, Underwood, and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3314 8301 3302 8322 3319 8330 3319 8328
3321 8326 3327 8317
TIME...MOT...LOC 1849Z 322DEG 8KT 3318 8320
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 2:51 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Wed Jul 31 2024
GAZ105>110-311915-
Crisp GA-Dooly GA-Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
251 PM EDT Wed Jul 31 2024
...Strong thunderstorms will impact portions of southwestern Dodge,
southern Pulaski, west central Telfair, northern Wilcox, southeastern
Dooly and northeastern Crisp Counties through 315 PM EDT...
At 251 PM EDT, a line of strong thunderstorms was along a line
extending from near Pinehurst to near Eastman, and moving southeast
at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Eastman, Abbeville, Rochelle, Milan, Pineview, Rhine,
Chauncey, Pitts, Union, East Crisp, Cedar Creek, Pope City, Seville,
Ocmulgee Banks, Finleyson, Wallace, Five Points, Pleasant View, and
Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3195 8374 3195 8303 3221 8310 3220 8372
TIME...MOT...LOC 1851Z 332DEG 10KT 3216 8370 3216 8319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 31, 2:52 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
252 PM EDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg 1 SE Calhoun 34.49N 84.93W
07/30/2024 Gordon GA Emergency Mngr
Multiple reports of trees down along Linda
Lane.
&&Special weather statement, Jul 31, 3:01 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Wed Jul 31 2024
GAZ104>106-311930-
Crisp GA-Dooly GA-Sumter GA-
301 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of south central Dooly,
east central Sumter and Crisp Counties through 330 PM EDT...
At 301 PM EDT, a strong thunderstorm was near Georgia Veterans
Memorial St Pk, or near Cordele, moving southeast at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, Cobb, Fort Early, Georgia Veterans Memorial St Pk,
Richwood, Raines, Wenona, and East Crisp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3184 8386 3185 8393 3186 8394 3186 8393
3188 8393 3191 8392 3191 8397 3200 8401
3210 8383 3193 8365 3182 8384 3183 8384
3182 8385
TIME...MOT...LOC 1901Z 327DEG 7KT 3199 8388
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 31, 3:03 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Wed Jul 31 2024
GAZ056-057-311930-
Spalding GA-Henry GA-
303 PM EDT Wed Jul 31 2024
...A strong thunderstorm will impact portions of Spalding and
southwestern Henry Counties through 330 PM EDT...
At 302 PM EDT, a strong thunderstorm was over Sunny Side, or near
Griffin, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, Hampton, Locust Grove, Orchard Hill, Sunny Side, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Birdie,
Vaughn, Luella, and Atlanta Motor Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3342 8431 3334 8408 3318 8420 3318 8422
3319 8423 3319 8425 3327 8441
TIME...MOT...LOC 1902Z 299DEG 15KT 3332 8429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:02 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 28 min |
| Jul 30, 8:07 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 23 min |
| Jul 30, 8:19 PM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more | 26 min |
| Jul 30, 8:27 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| Jul 30, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Douglas, Fayette, Fulton | 44 min |
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Walton | 28 min |
| Jul 30, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 46 min |
| Jul 30, 8:45 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 30 min |
| Jul 30, 8:49 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Haralson, Heard, Meriwether, Troup | 26 min |
| Jul 30, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 32 min |
| Jul 30, 8:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 31 min |
| Jul 30, 9:10 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 35 min |
| Jul 30, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more | 45 min |
| Jul 30, 9:25 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 35 min |
| Jul 30, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe | 35 min |
| Jul 30, 9:33 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Putnam | 27 min |
| Jul 30, 9:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether | 35 min |
| Jul 30, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe, Pike, Upson | 37 min |
| Jul 30, 9:54 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 36 min |
| Jul 30, 9:56 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 34 min |
| Jul 30, 10:14 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Talbot, Troup | 46 min |
| Jul 30, 10:25 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more | 50 min |
| Jul 30, 10:27 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 48 min |
| Jul 30, 10:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 38 min |
| Jul 30, 10:55 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more | 50 min |
| Jul 30, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Schley, Talbot, Taylor | 23 min |
| Jul 30, 11:47 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more | 43 min |
| Jul 31, 12:10 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 6 hr |
| Jul 31, 1:41 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Jul 31, 1:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 31, 2:18 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | FFC | Wheeler | 37 min |
| Jul 31, 2:24 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Jul 31, 2:25 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 31 hr |
| Jul 31, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 31, 2:51 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 24 min |
| Jul 31, 3:01 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 31, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 31, 3:13 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Jul 31, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 31, 3:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jul 31, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Jul 31, 3:46 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jul 31, 4:21 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 31, 4:26 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 31, 4:43 PM EDT | Special Weather Statement | FFC | Jasper, Monroe | 32 min |
| Jul 31, 4:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 30 min |
| Jul 31, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 20 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 32 min |
| Jul 31, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 38 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Taylor, Twiggs | 31 min |
| Jul 31, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jul 31, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 31, 6:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | FFC | Wilkes | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.